# SDR SIMA20131020005

- Difficulty date: October 20, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 23,851 hours, 19,827 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 AND NR 4 RT EMERGENCY LIGHTS ARE CRACKED.  R & R LIGHT STRIPS IAW AMM 33-50-12.
